MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 561 to 580 of 1854

561
Open conditions for infinite multiplicity eigenvalues on elliptic curves

Im, Bo-Haeresearcher; Larsen, M, JOURNAL OF ALGEBRA, v.299, no.2, pp.707 - 713, 2006-05

562
Weak approximation for linear systems of quadrics

Im, Bo-Haeresearcher; Larsen, M, JOURNAL OF NUMBER THEORY, v.119, no.1, pp.148 - 154, 2006-07

563
Regression fractional hot deck imputation

Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.36, no.3, pp.423 - 434, 2007-09

564
Heegner points and the rank of elliptic curves over large extensions of global fields

Breuer, Florian; Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.60, no.3, pp.481 - 490, 2008-06

565
Abelian varieties over cyclic fields

Im, Bo-Haeresearcher; Larsen, Michael, AMERICAN JOURNAL OF MATHEMATICS, v.130, no.5, pp.1195 - 1210, 2008-10

566
On products of quadratic twists and ranks of elliptic curves over large fields

Im, Bo-Haeresearcher; Lozano-Robledo, Alvaro, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.79, pp.1 - 14, 2009-02

567
Parallelopipeds of Positive Rank Twists of Elliptic Curves

Im, Bo-Haeresearcher; Larsen, Michael, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.60, no.1, pp.311 - 318, 2011

568
Replication variance estimation under two-phase sampling

Kim, Jae Kwangresearcher; Yu, Cindy Long, SURVEY METHODOLOGY, v.37, no.1, pp.67 - 74, 2011-06

569
Chebyshev's bias in Galois extensions of global function fields

Cha, Byungchul; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.131, no.10, pp.1875 - 1886, 2011-10

570
Imputation for statistical inference with coarse data

Kim, Jae Kwangresearcher; Hong, Minki, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.40, no.3, pp.604 - 618, 2012-09

571
An efficient method of estimation for longitudinal surveys with monotone missing data

Zhou, Ming; Kim, Jae Kwangresearcher, BIOMETRIKA, v.99, no.3, pp.631 - 648, 2012-09

572
Parametric fractional imputation for nonignorable missing data

Kim, Ji Young; Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.291 - 303, 2012-09

573
The factoring likelihood method for non-monotone missing data

Kim, Jae Kwangresearcher; Shin, Dong Wan, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.375 - 386, 2012-09

574
Infinite rank of elliptic curves over Q(ab)

Im, Bo-Haeresearcher; Larsen, Michael, ACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

575
Parametric fractional imputation for mixed models with nonignorable missing data

Yang, Shu; Kim, Jae Kwangresearcher; Zhu, Zhengyuan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.339 - 347, 2013

576
Imputation methods for quantile estimation under missing at random

Yang, Shu; Kim, Jae Kwangresearcher; Shin, Dong Wan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.369 - 377, 2013

577
THIN ADDITIVE BASES FOR MONIC POLYNOMIALS IN F-q[t]

Bender, Andreas O.; Im, Bo-Haeresearcher; Lee, Yoonjin, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.2, pp.399 - 405, 2013-03

578
Weighting in survey analysis under informative sampling

Kim, Jae Kwangresearcher; Skinner, C. J., BIOMETRIKA, v.100, no.2, pp.385 - 398, 2013-06

579
Sparse and efficient replication variance estimation for complex surveys

Kim, Jae Kwangresearcher; Wu, Changbao, SURVEY METHODOLOGY, v.39, no.1, pp.91 - 120, 2013-06

580
SOME APPLICATIONS OF THE HALES-JEWETT THEOREM TO FIELD ARITHMETIC

Im, Bo-Haeresearcher; Larsen, Michael, ISRAEL JOURNAL OF MATHEMATICS, v.198, no.1, pp.35 - 47, 2013-11

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0